# SDR ASOA201702051139

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362353
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT RAIL SEGMENT FS 713-759 CORRODED IN SEVERAL AREAS. REMOVED AND REPLACED SEAT RAIL AT FS 713-759 RT SIDE PER AMM 53-00-49-000-801-A17,53-00-49-400-801-A017 AND EC/TC REO 67053-00-343 AND REO 670-53-00-343.
